Alert archive / Texas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 75, NWS Austin/San Antonio, TX

April 5, 2005Atascosa County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 5, 2005, 11:40 PM CDT for Atascosa County, Texas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2005, 11:40 PM CDT (04:40 UTC)
Expired
Apr 6, 2005, 12:45 AM CDT
In force
65 min
Issued by
NWS Austin/San Antonio, TX
Area
Counties, with a storm outline in the text

County Atascosa County, TX

The radar

The Austin/San Antonio radar (KEWX), 109 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 4.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2005-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1351 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2005-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1351 J/kg
Mixed-layer CIN
-206 J/kg
Mixed-layer LCL
956 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 060440
SVREWX
TXC013-060545-
/O.NEW.KEWX.SV.W.0075.050406T0440Z-050406T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1140 PM CDT TUE APR 5 2005

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR THE FOLLOWING COUNTIES...
  ATASCOSA

* UNTIL 1245 AM CDT

* AT 1135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR CHRISTINE...AND MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE CAMPBELLTON.

LAT...LON 2889 9853 2872 9857 2863 9835 2879 9813

$$
1 follow-up statement
000 
WWUS54 KEWX 060515
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1213 AM CDT WED APR 6 2005

TXC013-060523-
/O.CAN.KEWX.SV.W.0075.000000T0000Z-050406T0545Z/
ATASCOSA TX-
1213 AM CDT WED APR 6 2005

...THE SEVERE THUNDERSTORM WARNING FOR ATASCOSA COUNTY IS
CANCELLED...

THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED TO THE 
SOUTHEAST...AND THE WARNING HAS BEEN CANCELLED. 

LAT...LON 2889 9853 2872 9857 2863 9835 2879 9813

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 8:39 PM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Apr 5, 8:39 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
839 PM CDT TUE APR 5 2005

.UPDATE...
HAVE UPDATED TEXT AND GRIDS FOR SEVERE TSTM WATCH #127 EFFECTIVE UNTIL
4 AM WEDNESDAY MORNING.  LINE OF STRONG TO SEVERE TSTMS ALONG THE
DRYLINE PRODUCING LARGE/DAMAGING HAIL AS THEY MOVE EASTWARD.

&&

.PREV DISCUSSION... /ISSUED 722 PM CDT TUE APR 5 2005/

UPDATE...
SHOWERS AND THUNDERSTORMS ARE BACKBUILDING SOUTHWESTWARD INTO BURNET
COUNTY ALONG THE DRY-LINE. LINE OF STORMS IS MOVING ESE AND WILL
IMPACT BURNET...WILLIAMSON...TRAVIS...LEE...AND BASTROP COUNTIES
OVER THE NEXT FEW HOURS. A FEW STORMS MAY BECOME SEVERE WITH LARGE HAIL
BEING THE PRIMARY THREAT. GRIDS AND TEXT PRODUCTS UPDATED.

PREV DISCUSSION... /ISSUED 300 PM CDT TUE APR 5 2005/

DISCUSSION...
SATELLITE LOOPS SHOW UPPER LEVEL LOW OVER WESTERN OKLAHOMA AND THE
TEXAS PANHANDLE MOVING EAST. THUNDERSTORM DEVELOPMENT IS IN THE
VICINITY OF THE LOW AND IS DEVELOPING SOUTHWARD INTO NORTH CENTRAL
TEXAS. SURFACE ANALYSIS SHOWS DRYLINE OVER CENTRAL TEXAS HAS MOVED
EAST INTO THE WESTERN COUNTIES OF SOUTH CENTRAL TEXAS. DEW-POINT
OVER THE WESTERN COUNTIES HAVE FALLEN INTO THE 40S AND WINDS HAVE
SHIFTED AROUND TO THE WEST. THIS DRY CONDITION HAS RESULTED IN THE
CONTINUATION OF THE RED FLAG WARNING THIS LATE AFTERNOON INTO THE
EARLY EVENING HOURS FOR THE COUNTIES ALONG THE RIO GRANDE RIVER AND
WESTERN COUNTIES OF THE HILL COUNTRY.

LATEST MODEL GUIDANCE CONTINUES WITH LAST NIGHTS SOLUTION OF MOVING
THE CLOSED LOW ACROSS THE SOUTHERN PLAINS TODAY AND TONIGHT WITH A
TRAILING FRONTAL BOUNDARY TO THE SOUTHWEST AND THIS BOUNDARY DRIVING
ACROSS SOUTH CENTRAL TEXAS TONIGHT. HIGH PRESSURE IS PROGGED TO MOVE
SOUTHEAST FROM THE PACIFIC NORTHWEST TOWARDS THE SOUTHERN PLAINS AND
THIS FEATURE WILL GIVE SOUTH CENTRAL TEXAS COOL DRY WEATHER THROUGH
THE REMAINING OF THE WORKWEEK.

TOWARDS THIS WEEKEND...ANOTHER SYSTEM WILL MOVE ONSHORE IN THE
PACIFIC NORTHWEST AND IS EXPECTED TO MOVE SOUTHEAST ACROSS THE
SOUTHERN PLAINS PROVIDING THE FOCUS FOR SHOWER AND THUNDERSTORM
DEVELOPMENT ACROSS TEXAS LATE SATURDAY INTO SUNDAY AND MONDAY.

AIRMASS OF SOUTH CENTRAL TEXAS REMAINS UNDER THE INFLUENCE OF THE
GULF FOR THIS LATE AFTERNOON....WITH A BUILDING RIDGE TO THE
NORTHWEST AND NORTHWEST WINDS DEVELOPING OVERNIGHT...TEMPERATURES
WILL MODERATE WITH MORNING LOWS FALLING INTO THE 50S AND AFTERNOON
HIGHS CONTINUING IN THE 70S INTO THE LOWER 80S.

EWX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.

&&

13/04
Hazardous weather outlook, Apr 5, 7:34 PM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
734 PM CDT TUE APR 5 2005

TXZ171>173-183>194-202>209-217>225-228-061100-
ATASCOSA-BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-DEWITT-
DIMMIT-EDWARDS-FAYETTE-FRIO-GILLESPIE-GONZALES-GUADALUPE-HAYS-KARNES-
KENDALL-KERR-KINNEY-LAVACA-LEE-LLANO-MAVERICK-MEDINA-REAL-TRAVIS-
UVALDE-VAL VERDE-WILLIAMSON-WILSON-ZAVALA-
734 PM CDT TUE APR 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...
A COLD FRONT AND DRYLINE WILL GENERATE SCATTERED THUNDERSTORMS ACROSS
NORTHEASTERN PORTIONS OF SOUTH CENTRAL TEXAS THIS EVENING. SOME OF
THE STORMS COULD BE SEVERE ALONG AND NORTH OF A LINE FROM LAKE
BUCHANAN TO AUSTIN TO BASTROP TO GIDDINGS. LARGE HAIL IS THE PRIMARY
THREAT. ELSEWHERE...NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...
CHANCES FOR THUNDERSTORMS WILL BE ON THE INCREASE LATE THIS WEEKEND
INTO MONDAY AS A POTENT STORM SYSTEM TAKES SHAPE OVER NEW MEXICO. NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Apr 5, 10:42 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1042 PM CDT TUE APR 5 2005

TXZ193-194-060357-
BASTROP-LEE-
1042 PM CDT TUE APR 5 2005

...SEVERE THUNDERSTORM WATCH CANCELLED FOR LEE AND BASTROP
   COUNTIES...

THE NATIONAL WEATHER SERVICE HAS CANCELLED THE SEVERE THUNDERSTORM
WATCH FOR LEE AND BASTROP COUNTIES. THE LINE OF STRONG TO SEVERE
THUNDERSTORMS HAVE MOVED SOUTHEAST OF THE COUNTIES AND ADDITIONAL
SEVERE WEATHER IS NOT EXPECTED FOR THE REMAINDER OF TONIGHT.
Special weather statement, Apr 5, 10:50 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1050 PM CDT TUE APR 5 2005

TXZ205-060406-
BEXAR-
1050 PM CDT TUE APR 5 2005

...SEVERE THUNDERSTORM WATCH CANCELLED FOR BEXAR COUNTY...

THE NATIONAL WEATHER SERVICE HAS CANCELLED THE SEVERE THUNDERSTORM
WATCH FOR BEXAR COUNTY. THE LINE OF STRONG TO SEVERE THUNDERSTORMS
HAVE MOVED SOUTHEAST OF THE COUNTY AND ADDITIONAL SEVERE WEATHER IS
NOT EXPECTED FOR THE REMAINDER OF TONIGHT.
Local storm report, Apr 5, 10:56 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1056 PM CDT TUE APR 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     HAIL             LA VERNIA               29.35N 98.11W
04/05/2005  1.00 INCH        WILSON             TX   NWS EMPLOYEE

&&

JB
Special weather statement, Apr 5, 10:56 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1056 PM CDT TUE APR 5 2005

TXZ207-208-060412-
CALDWELL-GUADALUPE-
1056 PM CDT TUE APR 5 2005

...SEVERE THUNDERSTORM WATCH CANCELLED FOR CALDWELL AND
   GUADALUPE COUNTIES...

THE NATIONAL WEATHER SERVICE HAS CANCELLED THE SEVERE THUNDERSTORM
WATCH FOR CALDWELL AND GUADALUPE COUNTIES. THE LINE OF STRONG TO
SEVERE THUNDERSTORMS HAVE MOVED SOUTHEAST OF THE COUNTIES AND
ADDITIONAL SEVERE WEATHER IS NOT EXPECTED FOR THE REMAINDER OF
TONIGHT.
Local storm report, Apr 5, 11:20 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1120 PM CDT TUE APR 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     HAIL             LA VERNIA               29.35N 98.11W
04/05/2005  1.00 INCH        WILSON             TX   NWS EMPLOYEE

0930 PM     HAIL             2 WNW NEW BRAUNFELS     29.72N 98.15W
04/05/2005  0.88 INCH        COMAL              TX   NWS EMPLOYEE

0938 PM     HAIL             UNIVERSAL CITY          29.55N 98.31W
04/05/2005  0.88 INCH        BEXAR              TX   TRAINED SPOTTER

0938 PM     HAIL             UNIVERSAL CITY          29.55N 98.31W
04/05/2005  1.00 INCH        BEXAR              TX   NWS EMPLOYEE

            PAT BOOKER/I35

0942 PM     HAIL             7 NNE SAN ANTONIO       29.55N 98.46W
04/05/2005  0.75 INCH        BEXAR              TX   CO-OP OBSERVER

0944 PM     HAIL             UNIVERSAL CITY          29.55N 98.31W
04/05/2005  0.75 INCH        BEXAR              TX   NWS EMPLOYEE

0845 PM     HAIL             AUSTIN                  30.31N 97.75W
04/05/2005  1.00 INCH        TRAVIS             TX   TRAINED SPOTTER

            SOUTH AUSTIN

0855 PM     HAIL             8 SSE AUSTIN            30.20N 97.70W
04/05/2005  1.00 INCH        TRAVIS             TX   CO-OP OBSERVER

0746 PM     HAIL             12 NE BERTRAM           30.87N 97.91W
04/05/2005  1.75 INCH        BURNET             TX   LAW ENFORCEMENT

            GOLFBALL HAIL AT MAHOMET

0818 PM     HAIL             2 N JARRELL             30.85N 97.60W
04/05/2005  2.75 INCH        WILLIAMSON         TX   UNKNOWN

            REPORTED THROUGH NWS FORT WORTH

0815 PM     HAIL             GEORGETOWN              30.65N 97.69W
04/05/2005  0.75 INCH        WILLIAMSON         TX   PUBLIC

0736 PM     HAIL             1 WNW BRIGGS            30.87N 97.93W
04/05/2005  1.75 INCH        BURNET             TX   PUBLIC

0746 PM     HAIL             12 NE BERTRAM           30.87N 97.91W
04/05/2005  1.75 INCH        BURNET             TX   LAW ENFORCEMENT

            GOLFBALL HAIL AT MAHOMET

0818 PM     HAIL             2 N JARRELL             30.85N 97.60W
04/05/2005  2.75 INCH        WILLIAMSON         TX   UNKNOWN

            REPORTED THROUGH NWS FORT WORTH

0715 PM     HAIL             GEORGETOWN              30.65N 97.69W
04/05/2005  0.75 INCH        WILLIAMSON         TX   PUBLIC

0736 PM     HAIL             1 WNW BRIGGS            30.87N 97.93W
04/05/2005  1.75 INCH        BURNET             TX   PUBLIC

0734 PM     HAIL             3 NW BRIGGS             30.90N 97.95W
04/05/2005  0.88 INCH        BURNET             TX   BROADCAST MEDIA

0736 PM     HAIL             6 W BERTRAM             30.74N 98.16W
04/05/2005  0.88 INCH        BURNET             TX   LAW ENFORCEMENT

0742 PM     HAIL             3 N BERTRAM             30.79N 98.06W
04/05/2005  1.00 INCH        BURNET             TX   AIRPLANE PILOT

&&

JB
Local storm report, Apr 5, 11:31 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1131 PM CDT TUE APR 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             GEORGETOWN              30.65N 97.69W
04/05/2005  0.75 INCH        WILLIAMSON         TX   PUBLIC

0734 PM     HAIL             3 NW BRIGGS             30.90N 97.95W
04/05/2005  0.88 INCH        BURNET             TX   BROADCAST MEDIA

0736 PM     HAIL             1 WNW BRIGGS            30.87N 97.93W
04/05/2005  1.75 INCH        BURNET             TX   PUBLIC

0736 PM     HAIL             6 W BERTRAM             30.74N 98.16W
04/05/2005  0.88 INCH        BURNET             TX   LAW ENFORCEMENT

0742 PM     HAIL             3 N BERTRAM             30.79N 98.06W
04/05/2005  1.00 INCH        BURNET             TX   AIRPLANE PILOT

0746 PM     HAIL             12 NE BERTRAM           30.87N 97.91W
04/05/2005  1.75 INCH        BURNET             TX   LAW ENFORCEMENT

            GOLFBALL HAIL AT MAHOMET

0750 PM     HAIL             FLORENCE                30.84N 97.79W
04/05/2005  1.75 INCH        WILLIAMSON         TX   PUBLIC

0805 PM     HAIL             SPICEWOOD               30.48N 98.17W
04/05/2005  1.75 INCH        BURNET             TX   PUBLIC

            HAIL TO SLIGHTLY LARGER THAN GOLFBALL LASTED 10-15 MIN

0815 PM     HAIL             1 SSW JARRELL           30.80N 97.61W
04/05/2005  1.00 INCH        WILLIAMSON         TX   BROADCAST MEDIA

            QUARTER SIZE HAIL IN CORN HILL

0818 PM     HAIL             2 N JARRELL             30.85N 97.60W
04/05/2005  2.75 INCH        WILLIAMSON         TX   UNKNOWN

            REPORTED THROUGH NWS FORT WORTH

0820 PM     HAIL             1 SW GEORGETOWN         30.64N 97.70W
04/05/2005  0.75 INCH        WILLIAMSON         TX   TRAINED SPOTTER

            SUN CITY

0832 PM     HAIL             AUSTIN                  30.31N 97.75W
04/05/2005  1.00 INCH        TRAVIS             TX   PUBLIC

            IH35/10TH ST

0835 PM     HAIL             AUSTIN                  30.31N 97.75W
04/05/2005  0.75 INCH        TRAVIS             TX   TRAINED SPOTTER

            HWY 183/MOPAC

0845 PM     HAIL             AUSTIN                  30.31N 97.75W
04/05/2005  1.00 INCH        TRAVIS             TX   TRAINED SPOTTER

            SOUTH AUSTIN

0855 PM     HAIL             8 SSE AUSTIN            30.20N 97.70W
04/05/2005  1.00 INCH        TRAVIS             TX   CO-OP OBSERVER

0930 PM     HAIL             2 WNW NEW BRAUNFELS     29.72N 98.15W
04/05/2005  0.88 INCH        COMAL              TX   NWS EMPLOYEE

0938 PM     HAIL             UNIVERSAL CITY          29.55N 98.31W
04/05/2005  0.88 INCH        BEXAR              TX   TRAINED SPOTTER

0938 PM     HAIL             UNIVERSAL CITY          29.55N 98.31W
04/05/2005  1.00 INCH        BEXAR              TX   NWS EMPLOYEE

            PAT BOOKER/I35

0942 PM     HAIL             7 NNE SAN ANTONIO       29.55N 98.46W
04/05/2005  0.75 INCH        BEXAR              TX   CO-OP OBSERVER

0944 PM     HAIL             UNIVERSAL CITY          29.55N 98.31W
04/05/2005  0.75 INCH        BEXAR              TX   NWS EMPLOYEE

1049 PM     HAIL             LA VERNIA               29.35N 98.11W
04/05/2005  1.00 INCH        WILSON             TX   NWS EMPLOYEE

&&

JME

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 7:22 PM CDTSevere Thunderstorm WarningEWXBurnet41 min
Apr 5, 7:40 PM CDTSevere Thunderstorm WarningEWXWilliamson68 min
Apr 5, 7:56 PM CDTSevere Thunderstorm WarningEWXTravis64 min
Apr 5, 7:57 PM CDTSevere Thunderstorm WarningEWXBlanco63 min
Apr 5, 8:59 PM CDTSevere Thunderstorm WarningEWXTravis16 min
Apr 5, 9:01 PM CDTSevere Thunderstorm WarningEWXBastrop61 min
Apr 5, 9:07 PM CDTSevere Thunderstorm WarningEWXHays53 min
Apr 5, 9:11 PM CDTSevere Thunderstorm WarningEWXComal49 min
Apr 5, 9:22 PM CDTSevere Thunderstorm WarningEWXCaldwell56 min
Apr 5, 9:36 PM CDTSevere Thunderstorm WarningEWXBexar54 min
Apr 5, 9:38 PM CDTSevere Thunderstorm WarningEWXGuadalupe67 min
Apr 5, 10:14 PM CDTSevere Thunderstorm WarningEWXFayette66 min
Apr 5, 10:24 PM CDTSevere Thunderstorm WarningEWXGonzales67 min
Apr 5, 10:29 PM CDTSevere Thunderstorm WarningEWXBexar61 min
Apr 5, 10:32 PM CDTSevere Thunderstorm WarningEWXWilson58 min
Apr 5, 11:39 PM CDTSevere Thunderstorm WarningEWXDeWitt66 min

Nearby

Severe Thunderstorm Warnings in Texas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.